It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I had the neuropathy issue. I was given Zocor when I had a stent implanted (genetic vessel closure, minimal plaque per angiogram). Cholesterol under 150, but triglycerides were sky high 400+. Although I have MS and some numbness/tingling, new symptoms came up with the Zocor. I asked my GP doctor and he told me "don't worry, when you get liver disease I'll treat you for that, too." Well, I don't go to him any more. :eek: New cardiologist said I probably only needed the Zocor for a year after the stent, so I quit and symptoms disappeared. I cleared up systemic Candida and my triglycerides dropped to low normal.

There is an author I like Doug Kaufmann that links many things with Candida /fungus and the related mycotoxin byproducts. Statin drugs are antifungals. Some interesting reading and sensible dietary/supplements steps you can take yourself. My cardiologist asked what I did about triglycerides but didn't agree about the candida connection. He DID say, though, to keep doing what I was doing since it seemed to be working.

I guess each of us just needs to find what works on an individual basis...
i all i just found out my cholestral level is 234 my triglcerides are 315 my dr put me on 145 mg of tricore and 20 mg zocore the zocore for 1 month the tricore i have 3 more refills i also have thyriod disoder my tsh is high its 7.11 my dr knows all about my thyriods so im hoping i can get my stuff lowered cause im only 44 and i dont want to die of a stroke or heart attack so does anyone here know why he put me on 2 different meds ? so far i dont feel nothing but i just started 2 days ago but for awhile now my toes were tingling alot was this a symton? and i ask my dr to check my cholestral and he did my old gp i ask many many times to check my thyriolds and he wouldnt by the time i found out i had thyriold my tsh was 8.45......vic
As I told someone else, you must get the thyroid in order before you EVEN ATTEMPT to treat high cholesterol. The tingling could be the start of a dangerous condition know to statins and cholesterol lowering. It is reversible if caught in time. A liver test does not always indicate even severe muscle damage.
[QUOTE=NHone;2944518]As I told someone else, you must get the thyroid in order before you EVEN ATTEMPT to treat high cholesterol. The tingling could be the start of a dangerous condition know to statins and cholesterol lowering. It is reversible if caught in time. A liver test does not always indicate even severe muscle damage.[/QUOTE]

nhome, why would my dr put me on these meds when he knew my tsh levels? he got my tsh first then my cholestral and triglcerides how dangers is this and the tingling in my toes has been happening way before i took the test but in sept i did start having fainting spells i dont have them as much but gp told me it was high aneity so now im scared what should i do ????? my internal medicine dr knew all about my tsh levels when he put me on these 2 meds plus i also have div i have to talk to a colon dr on may 3rd ,so please tell me what to do i dont want to call and bug my dr about what i read on the internet my last gp dr told me dont believe everything you read on the internet.
vickie45......
NHOME i took the tricore 145 mg and the zocore 20 mg for 12 days and thats the same time he upped my levothyroxine to 75mcgs and ever since then my left upper arm has been hurting on friday may 4th he told me to stop the 2 meds but stay on the thyriold meds and he wants me to be retested for my tsh on may 17th which would be 5 weeks instead of the 6 but so far my arm still hurts im taking advill for the pain it comes and goes it dont stay but im also having severe dizziness and headachs just like i felt when i first got thyriold only then it was 8.45 i ask them friday if they checked my t3 they said they did but it wasnt on the copy i got from the lab im not sure what to do if i call his office they get mad they told me on friday i call to much i never heard of a dr telling you this if a patient is scared and they need to know stuff they should tell you they said if you feel that bad make a appointment im starting to believe drs are only out to get your money this dr does seem to help but why dont he know what he should know like you said treat my thyriolds first when i ask him that he said it was because my triglerides were very high and at a danger point and my hubby knows i come to the health boards and he took me and told the dr i saw stuff on the computer so now the dr thinks i said all i said because of something i heard on here i told my hubby why did you tell him that next time hes waiting out in the waiting area the reason he takes me is because i have loss of balance several times a weeks and hes afraid for me to drive .but now im worried about my arm but too scared to call and tell the dr could the arm pain be my cholesterol or thyriolds? im also having tingling in my toes and fingers do you know what that could be ????..............vic
The tingling could be from your thyroid....and it could be from the cholesterol medication, but it could be from something else. Yes, your trigs should be lower....but you still need to get that thyroid under control first. I hate when doctors think you are bothering them. Have you ever had a waiter or waitress act like they are bothering you? Well, those doctors are employed by you whether they like it or not. YOU are the reason that take home all that cash. You might consider shopping around for a new doctor. If the T3 isn't on the copy from the lab, they didn't check it. You can be sure of that, because they can only charge for the tests on the report. you WANT a FREE T3 test also... make sure you say FREE T3.....this is different from Total T3. Even if you hubby "spilled the beans" about you coming to the health boards.... don't be upset. Maybe now he knows you do your homework. I know from my mother starting on thyroid medication, that it took her a while to get used to it. If you keep having problems...I would call them again and tell them.





All times are GMT -7. The time now is 05:58 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!